Deutsch
    Jochen Schmid

    Articles in journals

    • J. Schmid: Well-posedness of semilinear systems with boundary control and observation. In preparation.
    • J. Schmid: Stabilization of port-Hamiltonian systems with discontinuous energy densities. arXiv:1809.00857 (24 pages)
    • J. Schmid: Weak input-to-state stability: characterizations and counterexamples. arXiv:1807.08950 (18 pages). Accepted provisionally in Math. Contr. Sign. Syst.
    • J. Schmid, H. Zwart: Stabilization of port-Hamiltonian systems by nonlinear boundary control in the presence of disturbances. arXiv:1804.10598 (41 pages)
    • J. Schmid: Adiabatic theorems for general linear operators with time-dependent domains. arXiv:1804.11255 (33 pages)
    • J. Schmid: Adiabatic theorems for general linear operators with time-independent domains. arXiv:1804.11213 (66 pages). Accepted in Rev. Math. Phys.
    • M. Griesemer, J. Schmid, G. Schneider: On the dynamics of the mean-field polaron in the high-frequency limit. Lett. Math. Phys. 107 (2017), 1809-1822.
    • J. Schmid, M. Griesemer: Well-posedness of non-autonomous linear evolution equations in uniformly convex spaces. Math. Nachr. 290 (2017), 435-441.
    • J. Schmid: Well-posedness of non-autonomous linear evolution equations for generators whose commutators are scalar. J. Evol. Equ. 16 (2016), 21-50.
    • J. Schmid, M. Griesemer: Kato's theorem on the integration of non-autonomous linear evolution equations. Math. Phys. Anal. Geom. 17 (2014), 265-271.

    Articles in conference proceedings

    • J. Schmid, H. Zwart: Stabilization of port-Hamiltonian systems by nonlinear boundary control in the presence of disturbances. Proc. Mathematical Theory of Networks and Systems (MTNS 2018), Hong Kong, China (2018), 570-575
    • J. Schmid: Infinite-time admissibility under compact perturbations. Submitted.
    • J. Schmid: Some new results on the well-posedness of hyperbolic evolution equations. Proc. Appl. Math. Mech. (2016), 879-880.
    • J. Schmid: Adiabatic theorems with and without spectral gap condition for non-semisimple spectral values. Conf. Proc. QMath 12 (2014), 355-362.
    Institut für Mathematik     Campus Hubland Nord     97074 Würzburg     Tel. 0931/31-8xxxx